Thanks Jodi!! I am so excited! =)
I don't think I had any mood changes due to Clomid, but I could be remembering wrong. I do recall having a bad headache for the first day or 2 of taking it... but not thereafter.
Clomid has a cumulative effect that peaks at cycle 4 or so. Maybe you should take it... and just BD as you want. You might just come up with a nice surprise!
DH & I went on a very well planned/well-timed procreation vacation on cycle three of Clomid... and we scored a touch down by relaxing, enjoying ourselves, having a few adult beverages, and doing it over the normal time frame when we wanted to.
It was a great vacation, and a super great result.
Clomid made me a complete meany pants!!!
~ Jodi ~
I didn't really read it as anti although I'm definitely anti-clomid only because it didn't work for me and screwed up my cycles.
:-) Brandy, 42 yrs. old
Mom of a fifteen n month old precious little boy, conceived in Aug. 08 on our second IUI attempt (C